Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Grid diagrams and Khovanov homology

Jean-Marie Droz and Emmanuel Wagner

Algebraic & Geometric Topology 9 (2009) 1275–1297
Bibliography
1 S Bigelow, A homological definition of the Jones polynomial, from: "Invariants of knots and $3$–manifolds (Kyoto, 2001)" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4 (2002) 29 MR2002601
2 I A Dynnikov, Arc-presentations of links. Monotonic simplification arXiv:math.GT/0208153v3
3 E Grigsby, S Wehrli, On the colored Jones polynomial, sutured Floer homology and knot Floer homology arXiv:math.GT/0807.1432
4 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
5 C Manolescu, Nilpotent slices, Hilbert schemes, and the Jones polynomial, Duke Math. J. 132 (2006) 311 MR2219260
6 C Manolescu, P Ozsváth, S Sarkar, A combinatorial description of knot Floer homology, Ann. of Math. (2) 169 (2009) 633 MR2480614
7 C Manolescu, P Ozsváth, Z Szabó, D Thurston, On combinatorial link Floer homology (2007) 2339 MR2372850
8 P Ozsváth, J Rasmussen, Z Szabó, Odd Khovanov homology arXiv:math.GT/0710.4300
9 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
10 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds" (editors H U Boden, I Hambleton, A J Nicas, B D Park), Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
11 P Seidel, I Smith, A link invariant from the symplectic geometry of nilpotent slices, Duke Math. J. 134 (2006) 453 MR2254624
12 O Viro, Remarks on definition of Khovanov homology arXiv:math.GT/0202199v1